MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE; BIOPSY NEEDLE

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE ASPIRATION NEEDLE; BIOPSY NEEDLE
Model Number NA-U201H-8022
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Single use aspiration needle broke off in mass in pancreatic head during fine needle biopsy.Fda safety report id# (b)(4).

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
MDR Report Key15242568
Report NumberMW5111531
Device Sequence Number12215166
Product Code FCG
UDI-Device Identifier04953170402586
UDI-Public(01)04953170402586(17)250131(10)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U201H-8022
Device Catalogue Number*SEE PHOTO PROVIDED
Device Lot Number22K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight59 KG
Patient RaceBlack Or African American